# SDR REXA2019040930429

- Difficulty date: April 3, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 27,575 hours, 18,328 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Canister
- Part number: CC6701294017
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK IN CANISTER, WELDED NO.3 IN STA. WS148 AT LH MAIN FUEL TANK.  CANISTER NO.3 IN STA. WS148 AT LH MAIN FUEL TANK WAS REPAIRED PER REO 670-57-42-577, REV. --
